Have Hashimotos ,went hyper 6 months ago,reduced dose from 150 mcg daily to 100 mcg one day and 75 mcg the next

Went up to 100mcg for 3 months .

Now up to 125mcg daily.( for 8 days so far)

My TSH is within normal limits but slowly rising ,is 1.99 at present.

I feel so dreadfully unwell,is this because I have been on such a low dose for so long and my TSH is still rising and dose is not getting on top of TSH .What should I do.

2 Replies

oldestnewest
  • Susie,

    It may take a little longer for your increased dose to improve your symptoms and lower your TSH. If you don't feel any better after another week why not increase your T4 to 150mcg and request a TFT two or three weeks later.

    My TSH decreased to 0.16 from 107.5 in 4 weeks on 100mcg T4 in Jan, so benefits can be achieved relatively quickly.

    Have you considered adding T3 to your T4? I found the combination a great improvement.

  • Thanks Clutter,

    I have been on 150mcg in past and felt relativly well,but do not know what made me go hyper on that dose 6 months ago I am scared to raise dose to 150mcg again as may go hyper again. I was very ill and still not well.I have thought of going on Armour or T3 but feel I need to get stable first.

You may also like...